# SDR AUS20040083

- Difficulty date: February 4, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Piper PA-44-180
- Engine: Lyc O360E1A6
- Propeller: Hartzl HCC2YR2
- System (JASC): 2710 · Aileron Control System
- Part: Fitting
- Part number: 3866003
- Condition: Loose
- Location: Aileron Control
- Part time: 4,600 cycles
- Component: Aileron Control, Piper
- Component part number: PA44180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT AILERON CONTROL ROD ATTACHMENT FITTINGS, LOOSE.
